Portfolio optimization under a minimax rule

Xiaoqiang Cai, Kok Lay Teo, Xiaoqi Yang, Xun Yu Zhou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

100 Citations (Scopus)

Abstract

This paper provides a new portfolio selection rule. The objective is to minimize the maximum individual risk and we use an l∞function as the risk measure. We provide an explicit analytical solution for the model and are thus able to plot the entire efficient frontier. Our selection rule is very conservative. One of the features of the solution is that it does not explicitly involve the covariance of the asset returns.
Original languageEnglish
Pages (from-to)957-972
Number of pages16
JournalManagement Science
Volume46
Issue number7
DOIs
Publication statusPublished - 1 Jan 2000

ASJC Scopus subject areas

  • Strategy and Management
  • Management Science and Operations Research

Cite this